MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE METAPHYSIS +9MM/0°; SHOULDER METAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE METAPHYSIS +9MM/0°; SHOULDER METAPHYSIS
Catalog Number 04.01.0111
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 march 2024: lot 184050:(b)(4) items manufactured and released on 26-oct-2018.Expiration date: 2023-10-15.No anomalies found related to the problem.Lot 184050a: 17 items have been reworked.No anomalies found related to the problem.Expiration date: 2023-10-15.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 20 march 2024 reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot 2000924: (b)(4) items manufactured and released on 31-march-2020.Expiration date: 2025-03-18.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0170 glenosphere 39xø24.5 (k170452) lot 2001140: (b)(4) items manufactured and released on 26-may-2020.Expiration date: 2025-05-13.No anomalies found related to the problem.To date, 54 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At 3 years and 5 months from the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the glenosphere, liner, and metaphysis.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE METAPHYSIS +9MM/0°
Common Device Name
SHOULDER METAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19059643
Report Number3005180920-2024-00206
Device Sequence Number5859853
Product Code PHX
UDI-Device Identifier07630040706186
UDI-Public07630040706186
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2023
Device Catalogue Number04.01.0111
Device Lot Number184050A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite